# SDR AALA20100428AFW04

- Difficulty date: April 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 75,451 hours, 11,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1307 STRINGER 35 LEFT CORRODED.  ACCOMPLISHED SPLICE REPAIR PER EA B767-53-010006.
